Bayer Aspirin (NSAID) Pain Reliever, Low Dose, 81 mg, Enteric Coated Tablets

32 tablets


 

Directions

Directions: Directions: Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children Under 12 Years: Consult a doctor.

 

Product Details

Aspirin (NSAID) pain reliever. 81 mg. Low dose. Safety coated Aspirin regimen. Talk to your doctor or other healthcare provider before using this product for your heart. Questions? 1-800-331-4536. Product of Spain.

Nutrition Facts

Ingredients

Active Ingredients: Aspirin 81 mg (NSAID) (nonsteroidal anti-inflammatory drug) (81 mg), Pain Reliever. Inactive Ingredients: Carnauba Wax, Corn Starch, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Ferric Oxide, Hypromellose, Methacrylic Acid And Ethyl Acrylate Copolymer, Polysorbate 80, Potassium Hydroxide, Powdered Cellulose, Propylene Glycol, Shellac, Sodium Lauryl Sulfate, Triacetin, Triethyl Citrate.

Warnings

Warnings: Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding warning: This product contains as NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you are allergic to aspirin or any other pain reliever/fever reducer; if you have ever had an allergic reaction to this product or any of its ingredients. Stop use and ask a doctor if: stomach bleeding warning applies to you; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease, lover cirrhosis, or kidney disease; you are taking a diuretic; you have asthma. Ask a doctor or pharmacist before use if you are taking a prescription drug for: gout; diabetes; arthritis. Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding; feel faint; vomit blood; have bloody or black stools; have stomach pain that does not get better; pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; ringing in the ears of a loss of hearing occurs. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a poison control center right away. Do not use if printed safety seal bearing Bayer HealthCare under cap is torn or missing.

Manufacturer

Bayer HealthCare LLC
Whippany, NJ 07981

UPC

00312843061323